# SDR A6WA200840359

- Difficulty date: April 22, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 11,027 hours, 10,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT OPEN SERVICE DOOR FROM OUTSIDE.  CLEANED AND LUBED SERVICE DOOR HANDLE AS REQUIRED IAW AMM 52-40-00.  OPS CHECK GOOD.
